Yago Antolín
Title
Cited by
Cited by
Year
Tits alternatives for graph products
Y Antolín, A Minasyan
Journal für die reine und angewandte Mathematik 2015 (704), 55-83, 2015
492015
Tits alternatives for graph products
Y Antolín, A Minasyan
Journal für die reine und angewandte Mathematik (Crelles Journal), 2013
492013
Commensurating endomorphisms of acylindrically hyperbolic groups and applications
Y Antolin, A Minasyan, A Sisto
arXiv preprint arXiv:1310.8605, 2013
292013
Finite generating sets of relatively hyperbolic groups and applications to geodesic languages
Y Antolin, L Ciobanu
Transactions of the American Mathematical Society 368 (11), 7965-8010, 2016
182016
Degree of commutativity of infinite groups
Y Antolín, A Martino, E Ventura
Proceedings of the American Mathematical Society 145 (2), 479-485, 2017
162017
The Haagerup property is stable under graph products
Y Antolín, D Dreesen
arXiv preprint arXiv:1305.6748, 2013
162013
Intersection properties of stable subgroups and bounded cohomology
Y Antolín, M Mj, A Sisto, SJ Taylor
arXiv preprint arXiv:1612.07227, 2016
142016
Geodesic growth in right-angled and even Coxeter groups
Y Antolín, L Ciobanu
European Journal of Combinatorics 34 (5), 859-874, 2013
112013
On Cayley graphs of virtually free groups
Y Antolín
Groups–Complexity–Cryptology 3 (2), 301-327, 2011
112011
Formal conjugacy growth in acylindrically hyperbolic groups
Y Antolín, L Ciobanu
International Mathematics Research Notices 2017 (1), 121-157, 2016
102016
On the asymptotics of visible elements and homogeneous equations in surface groups
Y Antolín, L Ciobanu, N Viles
arXiv preprint arXiv:1105.2463, 2011
82011
Non-orientable surface-plus-one-relation groups
Y Antolín, W Dicks, PA Linnell
Journal of Algebra 326 (1), 4-33, 2011
82011
Farrell–Jones via Dehn fillings
Y Antolín, R Coulon, G Gandini
Journal of Topology and Analysis 10 (04), 873-895, 2018
72018
Kurosh rank of intersections of subgroups of free products of right-orderable groups
Y Antolín, A Martino, I Schwabrow
Mathematical Research Letters 21 (4), 649-661, 2014
72014
Permute and conjugate: the conjugacy problem in relatively hyperbolic groups
Y Antolín, AW Sale
Bulletin of the London Mathematical Society 48 (4), 657-675, 2016
52016
Conjugacy in Houghton's groups
Y Antolín, J Burillo, A Martino
Publicacions matemŕtiques 59 (1), 3-16, 2015
42015
Parabolic subgroups acting on the additional length graph
Y Antolín, M Cumplido
arXiv preprint arXiv:1906.06325, 2019
32019
ONE-RELATOR QUOTIENTS OF GRAPH PRODUCTS
Y Antolin, A Kar
International Journal of Algebra and Computation 23 (05), 1207-1223, 2013
32013
On the local-indicability Cohen-Lyndon Theorem
Y Antolín, W Dicks, PA Linnell
Glasgow Mathematical Journal 53 (3), 637-656, 2010
32010
The space of relative orders and a generalization of Morris indicability theorem
Y Antolín, C Rivas
Journal of Topology and Analysis, 1-11, 2019
22019
The system can't perform the operation now. Try again later.
Articles 1–20